Vol 52, No 5 (2020)


Table of Contents


Estimates for Certain Integral Inequalities on (p, q)-calculus PDF
Humaira Kalsoom, Sabir Hussain, Muhammad Amer Latif, Gullnaz Shahzadi
Rudiments ofN-framed soft sets PDF
Muhammad Saeed, Muhammad Rayees Ahmad, Muhammad Saqlain, Muhammad Riaz
On the Shape Factor of Emden-Fowler Equation of Higher Order and its Numerical Solution by Successive Differentiation Method PDF
Mariam Sultana, M. Khalid, Fareeha Sami Khan
Statistical analysis of subdivision schemes in terms of probability distribution PDF
Ghulam Mustafa, Muhammad Asghar
On Polya-Szeg ´ o Type Inequalities via ¨ K-Fractional Conformable Integrals PDF
Saima Rashid, Fahd Jarad, Muhammad Aslam Noor, Khalida Inayat Noor, Farhat Safdar
Optimal bounds for the sine and hyperbolic tangent means PDF
Monika Nowicka, Alfred Witkowski
Hyper-Zagreb index of graphs based on generalized subdivision related operations PDF
H. M. Awais, Muhammad Javaid, Abdul Raheem
A Binomial Ideal on Triangulations of 2−Manifolds PDF
Agha Kashif, Zahid Raza

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Copyright © 2006 Information Technology Centre University of the Punjab. All rights reserved